MAUDE Adverse Event Report: NKUS LAB RNS-9703-019; REMOTE NETWORK STATION

NKUS LAB RNS-9703-019; REMOTE NETWORK STATION
Model Number RNS-9703-019
Medical Device Problem Codes No Audible Alarm (1019); Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that the remote network station (rns or remote monitoring system) had volume loss issue.Awaiting requested device for repair and failure investigation.Nihon kohden continues to investigate the reported event.
 
Event or Problem Description
The customer reported that the remote network station (rns or remote monitoring system) had volume loss issue.

Brand Name
RNS-9703-019
Common Device Name
REMOTE NETWORK STATION
Manufacturer (Section D)
NKUS LAB
14 bunsen
attn: shama mooman
irvine CA 92618
Manufacturer (Section G)
NKUS LAB
14 bunsen
attn: shama mooman
irvine CA 92618
Manufacturer Contact
shama mooman
14 bunsen
irvine, CA 92618
9492687488
MDR Report Key5501437
Report Number2032233-2015-00087
Device Sequence Number19757436
Product Code MHX
UDI-Device Identifier00851725007009
UDI-Public00851725007009
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K023475
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/15/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRNS-9703-019
Device Catalogue NumberRNS-9703-019
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2015
Supplement Date Received by Manufacturer04/16/2015
Initial Report FDA Received Date03/15/2016
Supplement Report FDA Received Date03/15/2016
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/15/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown